# SDR 97ZZZX582

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve Body
- Part number: 108410
- Condition: Cracked
- Location: Mlg Door Valve
- Component: 1U10B4
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEQUENCE VALVE BODY HAS FATIGUE CRACK NEAR PORT VC AND LEAKS WITH 2,500 PSI APPLIED.  BODY IS ALUMINUM.  CASTING UNIT HAS A TOTAL TIME OF 84,556.19 BUT UNKNOWN HOURS ON ACTUAL BODY.
